Delange, Hubert
Sur les zéros réels des polynômes de Bernoulli
Annales de l'institut Fourier, Tome 41 (1991) no. 2 , p. 267-309
Zbl 0725.11011 | MR 93h:11023
doi : 10.5802/aif.1257
URL stable : http://www.numdam.org/item?id=AIF_1991__41_2_267_0

Nous donnons les démonstrations détaillées des résultats énoncés dans une note de même titre (C. R. Acad. Sci., Paris, Ser. I 303 (1986), 539–542). Ces résultats concernent le nombre et la position des zéros réels des polynômes de Bernoulli.
We give detailed proofs of results stated in a note with the same title (C. R. Acad. Sci., Paris, Ser. I 303 (1986), 539–542). These results concern the number and the location of the real roots of Bernoulli polynomials.

Bibliographie

[1] J. Brillhart, On the Euler and Bernoulli polynomials, J. Reine Angew. Math., 234 (1969), 45-64. MR 39 #4117 | Zbl 0167.35401

[2] H. Delange, Sur les zéros réels des polynômes de Bernoulli, C.R. Acad. Sc. Paris, série I, 303 (1986), 539-542. MR 88a:11020 | Zbl 0607.10006

[3] K. Inkeri, The real roots of Bernoulli polynomials, Ann. Univ. Turk., Ser. AI, 37 (1959), 3-19. MR 22 #1703 | Zbl 0104.01502

[4] D. H. Lehmer, On the maxima and minima of Bernoulli polynomials, Amer. Math. Monthly, 47 (1940), 533-538. JFM 66.0319.04

[5] J. Lense, Über die Nullstellen der Bernoullischen Polynome, Monatsh. Math., 41 (1934), 188-190. JFM 60.0296.01 | Zbl 0009.31101